Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Coerciveness inequalities for second-order elliptic operators with increasing coefficients

  • 18 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    Yu. M. Berezanskii, Expansion of Self-Adjoint Operators into Eigenfunctions [in Russian], Izd. Naukova Dumka, Kiev (1965).

  2. 2.

    F. E. Browder, “On the spectral theory of elliptic differential operators,” I, Math. Ann.,142, 22–130 (1961).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 19, No. 2, pp. 60–73, March–April, 1967.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Prokopenko, L.N. Coerciveness inequalities for second-order elliptic operators with increasing coefficients. Ukr Math J 19, 179–190 (1967). https://doi.org/10.1007/BF01086829

Download citation

Keywords

  • Elliptic Operator
  • Coerciveness Inequality